Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 101, NWS Green Bay, WI

August 9, 2025Door County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 9, 2025, 3:46 PM CDT for Door County, Wisconsin. It was in force for 44 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2025, 3:46 PM CDT (20:46 UTC)
Expired
Aug 9, 2025, 4:30 PM CDT
In force
44 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Door County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:46 PM CDTTSTM WND DMGJacksonport, WITree down blocking highway 57.
Aug 9, 3:50 PM CDTTSTM WND GST 453 Se Egg Harbor, WIMesonet station WIWJP Egg Harbor 3.1 SE (MAWN).
Aug 9, 3:52 PM CDTTSTM WND DMG2 Nne Egg Harbor, WIHwy 42 from egg harbor to fish creek impassable do to trees down and power lines.
Aug 9, 3:55 PM CDTTSTM WND DMGEphraim, WITrees down.
Aug 9, 3:55 PM CDTTSTM WND GST 432 Sw Ephraim, WIAWOS station K3D2 Ephraim Airport.
Aug 9, 3:56 PM CDTTSTM WND DMG1 Ene Fish Creek, WIHwy 42 from fish creek to Ephraim impassable do to trees down and power lines.
Aug 9, 3:56 PM CDTTSTM WND DMGEphraim, WIMultiple large trees uprooted, including some blocking roadways. Photos relayed from HAM radio operator.
Aug 9, 4:09 PM CDTTSTM WND DMG3 Sse Gills Rock, WIDoor County Emergency Management reported widespread tree damage. Based on damage reports, wind speeds of 70 to 75 mph seems plausible. No direct wind speed measurements available. Time and location estimated based on radar. Delayed report.
Aug 9, 4:10 PM CDTTSTM WND GST 552 S Ellison Bay, WICorrects previous non-tstm wnd gst report from 2 S Ellison Bay. Mesonet station WISRB Ellison Bay 2.2 S (MAWN).
Aug 9, 4:10 PM CDTNON-TSTM WND GST 552 S Ellison Bay, WIMesonet station WISRB Ellison Bay 2.2 S (MAWN).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1553 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

134 
WUUS53 KGRB 092046
SVRGRB
WIC029-092130-
/O.NEW.KGRB.SV.W.0101.250809T2046Z-250809T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
346 PM CDT Sat Aug 9 2025

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Central Door County in northeastern Wisconsin...

* Until 430 PM CDT.

* At 346 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles west of Ephraim to near Jacksonport, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Jacksonport and Ephraim around 350 PM CDT.
  Newport State Park around 400 PM CDT.

Other locations impacted by these severe thunderstorms include
Washington Island, Peninsula Center, Fish Creek, Peninsula State
Park, Sister Bay, Valmy, Ellison Bay, Whitefish Bay, Rock Island
State Park, and Baileys Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4525 8690 4519 8692 4517 8697 4510 8695
      4501 8710 4486 8715 4482 8723 4520 8743
      4524 8734 4522 8728 4522 8721 4533 8710
      4534 8701 4541 8698 4542 8693 4540 8693
      4541 8688 4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 2046Z 243DEG 53KT 4520 8735 4492 8719 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MPC
3 follow-up statements
238 
WWUS53 KGRB 092103
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
403 PM CDT Sat Aug 9 2025

WIC029-092130-
/O.CON.KGRB.SV.W.0101.000000T0000Z-250809T2130Z/
Door WI-
403 PM CDT Sat Aug 9 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DOOR COUNTY...

At 403 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Newport State Park to 12 miles
southeast of Ephraim, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northern Door County, including the following locations... Washington
Island, Peninsula Center, Fish Creek, Peninsula State Park, Sister
Bay, Ellison Bay, Rock Island State Park, Baileys Harbor, and Rowleys
Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4525 8690 4519 8692 4517 8697 4510 8695
      4501 8710 4497 8713 4520 8733 4522 8728
      4522 8721 4533 8710 4534 8701 4541 8698
      4541 8695 4542 8693 4540 8693 4541 8688
      4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 2103Z 240DEG 48KT 4534 8712 4506 8696 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MPC
913 
WWUS53 KGRB 092114
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
414 PM CDT Sat Aug 9 2025

WIC029-092130-
/O.CON.KGRB.SV.W.0101.000000T0000Z-250809T2130Z/
Door WI-
414 PM CDT Sat Aug 9 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DOOR COUNTY...

At 414 PM CDT, severe thunderstorms were located along a line
extending from 16 miles south of Escanaba to 6 miles east of Newport
State Park, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newport State Park, Washington Island, Rock Island State Park,
Rowleys Bay, and Ellison Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4525 8690 4518 8694 4517 8697 4516 8697
      4526 8717 4533 8710 4534 8701 4541 8698
      4541 8695 4542 8693 4540 8693 4541 8688
      4540 8684 4543 8682 4541 8680 4538 8676
TIME...MOT...LOC 2114Z 222DEG 44KT 4552 8701 4524 8685 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MPC
160 
WWUS53 KGRB 092127
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
427 PM CDT Sat Aug 9 2025

WIC029-092137-
/O.EXP.KGRB.SV.W.0101.000000T0000Z-250809T2130Z/
Door WI-
427 PM CDT Sat Aug 9 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DOOR COUNTY WILL
EXPIRE AT 430 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 4525 8690 4518 8694 4517 8697 4516 8697
      4526 8717 4533 8710 4534 8701 4541 8698
      4541 8695 4542 8693 4540 8693 4541 8688
      4540 8684 4543 8682 4541 8680 4538 8676
TIME...MOT...LOC 2127Z 243DEG 53KT 4560 8679 4532 8663 

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:30 PM CDT, 2 hours 16 minutes earlier. Its key messages:

  • There is a slight risk of severe thunderstorms and excessive rainfall through early this evening. Strong to locally damaging winds and flash flooding in urban areas will be the primary concerns from Wood County to the lakeshore through about 8 pm.
  • Showers and thunderstorms will have potential to bring the potential for locally heavy rainfall and urban flooding to parts of central and east central WI on Sunday and Sunday night.
  • Gusty south winds and building waves will result in hazardous boating and swimming conditions on Lake Michigan through late this evening.
Area forecast discussion, Aug 9, 1:30 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
130 PM CDT Sat Aug 9 2025

Forecast discussion for routine afternoon forecast issuance

.KEY MESSAGES...

- There is a slight risk of severe thunderstorms and excessive
  rainfall through early this evening. Strong to locally damaging
  winds and flash flooding in urban areas will be the primary
  concerns from Wood County to the lakeshore through about 8 pm.

- Showers and thunderstorms will have potential to bring the
  potential for locally heavy rainfall and urban flooding to
  parts of central and east central WI on Sunday and Sunday night.

- Gusty south winds and building waves will result in hazardous
  boating and swimming conditions on Lake Michigan through late this
  evening.

&&

.DISCUSSION...
Issued at 129 PM CDT Sat Aug 9 2025

Short Term...Tonight and Sunday

The latest RAP analysis and satellite/radar imagery show a cold
front draped from northeast Minnesota to far western Wisconsin to
northwest Iowa early this afternoon. The front is moving very
slowly as a potent upper-level low over the northern plains is
lifting northeast and winds aloft are moving parallel to the
front. Thunderstorms have been slowly moving for the most part
today, but a strong bowing segment is rapidly pushing east across
central Wisconsin. The primary forecast concerns are thunderstorms
and heavy rainfall as the slow-moving front slowly moves east.

Thunderstorms

The main show of thunderstorms will likely occur through late
afternoon as an MCV and bowing line segment race across central
and east-central Wisconsin. Localized damaging wind gusts and
perhaps a weak spin-up will be possible as this line segment
encounters a more buoyant airmass with ML CAPE of 1500 j/kg over
east-central Wisconsin this afternoon. Stratiform rainfall will
linger over northeast Wisconsin into the early to mid-evening
hours. The focus of nocturnal convection will then turn to
southern Wisconsin overnight as an outflow boundary or effective
front focuses thunderstorm activity south of the region. A second
round of showers and storms is indicated for Sunday as an MCV
slides into the region from the southwest. Diurnal instability of
1000-1500 j/kg is possible if widespread cloud cover doesn't
inhibit the heating curve. However, deep layer shear of 15-20
knots will likely make severe storms difficult to develop.

Heavy Rainfall

Heavy rainfall will remain a threat through early this evening.
Radar estimated rainfall has already reached over 2 inches over
Wood and southern Marathon counties. A corridor of 2-inch
precipitable water values remains across the region, which is
about 175% of normal. There is a slight risk of flash flooding
over parts of central to northeast Wisconsin. A Flood Watch
remains in effect over central Wisconsin until 5 pm and east-
central Wisconsin until 8 pm.

The main threat on Sunday will be heavy rainfall, particularly
after today’s heavy rains and persistent forcing along the front.

Marine

Persistent gusty south winds will cause waves to build to 4-
6 feet on Lake Michigan through 1 am Sunday. This will likely
result in hazardous boating conditions for small craft and
dangerous swimming conditions. A Small Craft Advisory and Beach
Hazard Statement has been issued.

Long Term...Sunday Night Through Saturday

The slow-moving cold front will continue to provide the focus for
showers and storms on Sunday night into Monday, mainly over
eastern Wisconsin. Instability looks limited during this period,
so severe weather is not expected. A stronger front will then dive
across the region on Tuesday, bringing an end to the storm chances
until later in the week. As deep layer flow turns to the southwest
once again, thunderstorm chances will return towards Thursday and
Friday.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1159 AM CDT Sat Aug 9 2025

A slow-moving cold front is expected to traverse the region over
the next 24 hours, bringing periods of showers and thunderstorms.
While the first round will continue through this afternoon, the
timing of subsequent rounds remains uncertain, with current
indications pointing towards Sunday morning as the most probable
period for another round of precipitation.

The primary concern for severe weather focuses on the east-
central Wisconsin TAF sites, specifically including Green Bay
(GRB), Appleton (ATW), and Manitowoc (MTW). Within the timeframe
of approximately 1900 UTC to 0100 UTC, there is a possibility of
severe thunderstorms. The main hazards associated with these
stronger storms include gusty winds in excess of 40 knots, small
hail, and reduced visibilities to IFR.

Following the departure of these thunderstorms to the south this
evening, the region is expected to experience a relatively quiet
period for the remainder of the night. Guidance suggests the
development of low stratus late tonight. This low cloud
development is projected to result in widespread visibility
reductions possibly reaching LIFR and ceilings reaching IFR
criteria. The most probable timing for these lower visibilities
and ceilings are from 0600 UTC and 1400 UTC.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement until 1 AM CDT Sunday for WIZ022-040-050.

Flood Watch until 5 PM CDT this afternoon for WIZ035>037-045.

Flood Watch until 10 PM CDT this evening for WIZ038>040-048>050.
&&

DISCUSSION.....MPC/MPC
AVIATION.......MPC
Hazardous weather outlook, Aug 9, 1:30 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
130 PM CDT Sat Aug 9 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101830-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
130 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms across much of
northeast Wisconsin. A few severe storms with damaging winds and
torrential rainfall will be possible, especially in parts of east-
central Wisconsin, including the Fox Valley through early
evening.

Conditions will also be favorable for heavy rainfall over parts
of central and east-central Wisconsin. A Flood Watch has been
issued through 8 PM for forecast rainfall amounts of 1 to 3
inches with localized amounts up to 4 inches possible.

There is an increased risk of rip currents on Lake Michigan
beaches through this evening. A Beach Hazards Statement has been
issued.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Additional rounds of thunderstorms will be possible Sunday into
Monday especially over the southeast half of the forecast area.
While the threat of severe storms is fairly low during this
period, there is potential for torrential rainfall and urban
flooding in parts of central and east central Wisconsin.
Additional thunderstorms will be possible at times during the
end of the next work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

LMZ521-522-541>543-101830-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
130 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty south winds and high waves will likely result in conditions
hazardous to small craft through this evening. A Small Craft
Advisory has been issued for the Lake Michigan nearshore waters.

There will be a chance of thunderstorms through late tonight. The
stronger storms will be capable of producing gusty winds and
torrential rainfall. Any thunderstorms that develop will pose a
threat to mariners.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms will be possible at times from Sunday through
Monday, and at times at the end of next week. Any thunderstorm
could pose a threat to mariners.

MPC

In the hours before

Special weather statement, Aug 9, 2:20 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
220 PM CDT Sat Aug 9 2025

WIZ048-049-092000-
Calumet WI-Winnebago WI-
220 PM CDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CALUMET AND EASTERN
WINNEBAGO COUNTIES THROUGH 300 PM CDT...

At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oshkosh, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Oshkosh and Central Lake Winnebago around 225 PM CDT.
  Northern Lake Winnebago around 235 PM CDT.

Other locations impacted by this storm include Brant, Butte Des
Morts, Highland Shore, Quinney, Lake Butte Des Morts, Eaa,
Stockbridge, Winnebago, Rivermoor, and Ford Festival Grounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4405 8877 4424 8837 4404 8815 4389 8861
      4390 8866
TIME...MOT...LOC 1920Z 238DEG 25KT 4400 8863

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MPC
Local storm report, Aug 9, 2:38 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
238 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     Hail             1 W Luxemburg           44.54N 87.70W
08/09/2025  M0.50 Inch       Kewaunee           WI   Trained Spotter

&&
Local storm report, Aug 9, 2:48 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
248 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     Tstm Wnd Gst     2 SSE Greenville        44.26N 88.52W
08/09/2025  M47 MPH          Outagamie          WI   AWOS

&&
Special weather statement, Aug 9, 3:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
324 PM CDT Sat Aug 9 2025

WIZ050-092115-
Manitowoc WI-
324 PM CDT Sat Aug 9 2025

...STRONG THUNDERSTORMS WILL IMPACT MANITOWOC COUNTY THROUGH 415 PM
CDT...

At 324 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles southeast of
Denmark to near Camp Rokilio Scout Camp. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Manitowoc around 330 PM CDT.
  Cleveland around 335 PM CDT.

Other locations impacted by these storms include Louis Corners, St
Nazianz, Mishicot, Kellners Corners, Kellnersville, Maribel,
Larrabee, Two Rivers, Madsen, and Grimms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4429 8784 4428 8750 4423 8746 4413 8752
      4406 8760 4390 8769 4389 8803
TIME...MOT...LOC 2024Z 271DEG 14KT 4427 8774 4388 8794

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MPC
Special weather statement, Aug 9, 3:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
324 PM CDT Sat Aug 9 2025

WIZ022-040-050-092115-
Kewaunee WI-Manitowoc WI-Door WI-
324 PM CDT Sat Aug 9 2025

...STRONG THUNDERSTORMS WILL IMPACT KEWAUNEE...SOUTHERN DOOR AND
NORTHEASTERN MANITOWOC COUNTIES THROUGH 415 PM CDT...

At 324 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Bay Shore Park to near
Luxemburg to 6 miles west of Two Creeks. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Kewaunee, Algoma, and Two Creeks around 330 PM CDT.
  Sturgeon Bay around 340 PM CDT.

Other locations impacted by these storms include Krok, Slovan,
Gregorville, Rankin, Ellisville, Euren, East Krok, Vignes, Maplewood,
and Potawatomi State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4454 8741 4433 8748 4428 8747 4428 8774
      4450 8770 4477 8773 4486 8766 4491 8755
      4489 8718
TIME...MOT...LOC 2024Z 269DEG 36KT 4475 8764 4449 8766 4428 8768

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JLA
Local storm report, Aug 9, 3:35 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
335 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Tstm Wnd Dmg     Bear Creek              44.53N 88.72W
08/09/2025                   Outagamie          WI   Law Enforcement

            Trees and powerlines down in Bear Creek.

0221 PM     Tstm Wnd Dmg     1 N Shiocton            44.44N 88.58W
08/09/2025                   Outagamie          WI   Law Enforcement

            Trees and powerlines down in Shiocton.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:13 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida62 min
Aug 9, 7:33 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Oneida42 min
Aug 9, 8:20 AM CDTSpecial Weather StatementGRBForest40 min
Aug 9, 8:33 AM CDTSpecial Weather StatementGRBLanglade27 min
Aug 9, 9:28 AM CDTFlood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Portage and 4 more7 hr
Aug 9, 10:53 AM CDTAreal Flood AdvisoryGRBLanglade, Lincoln, Marathon, Menominee, Portage, Shawano and 1 more3 hr
Aug 9, 12:13 PM CDTSpecial Weather StatementGRBPortage, Wood62 min
Aug 9, 12:18 PM CDTSpecial Weather StatementGRBBrown42 min
Aug 9, 1:00 PM CDTSpecial Weather StatementGRBOconto45 min
Aug 9, 1:03 PM CDTSpecial Marine WarningGRB57 min
Aug 9, 1:11 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara, Winnebago36 min
Aug 9, 1:44 PM CDTSpecial Weather StatementGRBWaupaca31 min
Aug 9, 1:56 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca34 min
Aug 9, 2:06 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee39 min
Aug 9, 2:16 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano, Waupaca44 min
Aug 9, 2:20 PM CDTSpecial Weather StatementGRBCalumet, Winnebago40 min
Aug 9, 2:30 PM CDTSpecial Marine WarningGRB60 min
Aug 9, 2:32 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Outagamie, Winnebago43 min
Aug 9, 2:34 PM CDTSpecial Marine WarningGRB66 min
Aug 9, 2:40 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee50 min
Aug 9, 2:42 PM CDTTornado WarningGRBBrown, Calumet10 min
Aug 9, 2:56 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc, Oconto34 min
Aug 9, 3:24 PM CDTSpecial Weather StatementGRBManitowoc51 min
Aug 9, 3:24 PM CDTSpecial Weather StatementGRBKewaunee51 min
Aug 9, 3:28 PM CDTSpecial Marine WarningGRB62 min
Aug 9, 3:32 PM CDTSpecial Marine WarningGRB118 min
Aug 9, 3:35 PM CDTSpecial Marine WarningGRB25 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.